# SDR R61A2019100191042

- Difficulty date: September 12, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 39,828 hours, 24,674 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062612004
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB CRACK FOUND ON RIB 12 UPPER SECTION, BTWN FRONT SPAR AND MID SPAR. REMOVED AND REPLACED IAW 170EO-55-10-0004 REV 1.
